# SDR MASA200602241

- Difficulty date: September 7, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 8,183 hours, 5,081 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7105 MEM.  ABORTED TAKEOFF AND RTG DUE TO ICE CAUTION.  MX PERFORMED OP'S CHECK AND COULD NOT DUPLICATE.
